# SDR QXEA2019022500089

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 17,579 hours, 18,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L3335
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMER LIGHTING SWITCH NEXT TO MAIN CABIN DOOR TOP OF SWITCH GREEN NORMAL ILLUMINATION INOP. REMOVED FROM SERVICE. RELAMPED F/A EMER LIGHT SWITCH AS REQUIRED.  LAMP CHECK OK.  NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
